# SDR Y6WA02052909

- Difficulty date: May 29, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N283KA
- Make and model: Beech 200BEECH
- Aircraft serial: BB83
- Aircraft time: 13,311 hours, 11,738 cycles
- Engine: Pwa PT6A41
- Engine time: 10,679 hours, 8,218 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Circuit Board
- Part number: 1003643111
- Condition: Burned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, B, A

## Discrepancy

ACFT DEPARTED, VFR, RECEIVED IFR CLEARANCE FROM APPROACH CONTROL, BEGAN CLIMB TO 11,000 FT.  PILOT DETECTED A STRONG ELECTRICAL ODOR AND CONFIRMED FROM PASSENGERS THAT VISIBLE SMOKE CAME FROM BEHIND SIDE WALL ON ACFT RT SIDE. ELECTRICAL LOADS WERE SHED, AND EMERGENCY DECLARED.  EMERGENCY RETURN TO DEPARTURE.  SMOKE AND FUMES ELIMINATED/SOURCE OF FIRE EXTINGUISHED THROUGH LOAD SHEDDING.  NO INJURIES, DAMAGE TO ACFT, OR FURTHER INCIDENTS.
